The radius of univalence and starlikeness of some classes of regular functions
Compositio Mathematica, Volume 23 (1971) no. 4, p. 467-470
@article{CM_1971__23_4_467_0,
     author = {Calys, Emanuel G.},
     title = {The radius of univalence and starlikeness of some classes of regular functions},
     journal = {Compositio Mathematica},
     publisher = {Wolters-Noordhoff Publishing},
     volume = {23},
     number = {4},
     year = {1971},
     pages = {467-470},
     zbl = {0225.30012},
     mrnumber = {470189},
     language = {en},
     url = {http://www.numdam.org/item/CM_1971__23_4_467_0}
}
Calys, Emanuel G. The radius of univalence and starlikeness of some classes of regular functions. Compositio Mathematica, Volume 23 (1971) no. 4, pp. 467-470. http://www.numdam.org/item/CM_1971__23_4_467_0/

S.D. Bernardi [1] Convex and starlike univalent functions, Trans. Amer. Math. Soc. 135 (1969) 429-446. | MR 232920 | Zbl 0172.09703

S.D. Bernardi [2] The radius of univalence of certain analytic functions, Proc. Amer. Math. Soc. 24 (1970) 312-318. | MR 251202 | Zbl 0191.08803

C. Caratheodory [3] Theory of Functions, Vol. 2, Chelsea, New York, 1954. | Zbl 0056.06703

W.K. Hayman [4] Multivalent Functions, Cambridge Univ. Press, 1958. | MR 108586 | Zbl 0904.30001

T.H. Macgregor [5] The radius of univalence of certain analytic functions, Proc. Amer. Math. Soc. 14 (1965) 514-520. | MR 148891 | Zbl 0114.28001

R.J. Libera [6] Some classes of regular functions, Proc. Amer. Math. Soc. 16 (1965) 755-758. | MR 178131 | Zbl 0158.07702

A.E. Livingston [7] On the radius of univalence of certain analytic functions, Proc. Amer. Math. Soc. 17 (1966) 352-357. | MR 188423 | Zbl 0158.07701